# SDR UALA2011091905020

- Difficulty date: September 17, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 44,642 hours, 5,441 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: K26001
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN SMOKE INDICATION, RTFL.  PER CREW LOWER CREW REST AREA SMOKE DET MSG ON CABIN AREA PANELS WITH ASSOCIATED WARNING HORN SOUNDING.  CREW REST DOOR CYCLED, ALT PA SYSTEM SELECTED, BOTTLE DISCHARGE SWITCH SELECTED TO ARM WITH NO HELP. CB'S FOR CREW REST SOV-SMK ALARM CNTRL AND CREW REST SOV SEC PWR (M15 P110 & C05 P320) CYCLED & WARNING HORN SILENCED. REFERENCE CH2017 ITEM RAISED FOR RECTIFICATION OF THIS DEFECT. REPLACED RELAY K26001 AND FILTER CARD M24400A16 AS PER MM. TEST PASSES 164022 WITH NO FAULTS SHOWN.AS PER FIM 26-14801 AND 802 CONSIDERED OK FOR FURTHER SERVICE.
